# SDR DALA2019030701520

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 62,789 hours, 34,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR (SPACER) AT AFT CARGO DOOR CUT OUT LWR AREA. CORROSION LEVEL 2. SPACER AT AFT CARGO DOOR CUT OUT LWR AREA WAS REPLACED PER SRM VOL. I 53-60-02 FIG 9. (LP# 0973285)
